I have had reactive hypoglycemia for one and a half years. I am taking the medication Synthroid 100 mcg, and I do not take any medication for hypoglycemia. I am usually pretty good at keeping it stable by eating small meals throughout the day. Last week I had an episode of shaking, sweating, and weakness (for 15 minutes) with a blood glucose of 45 mg/dL. I was unable to eat or do anything about the issue at the time. About 15 minutes later, I began to feel better. I rechecked my blood glucose, and it was at 80 mg/dL. I had no further problems that day. Was it possibly a wrong reading, or is this possible?
Welcome to icliniq.com.
Yes, it is possible. You probably have insulin resistance, and as a result, more insulin production after a meal leads to hypoglycemia. I would suggest the following:
1. Get your fasting and postprandial glucose and insulin levels checked.
2. Weight loss will help.
3. Consume small frequent meals.
4. Consume less carbohydrates, more protein, and fat.
5. Avoid liquid calories.
You can also try medicines like Metformin or Acarbose after getting reports from the tests mentioned earlier.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to lose weight to increase your leptin sensitivity. In general, insulin resistance generates leptin resistance. It means one should not let the insulin level to go up. Sugar makes insulin go up and we are overdosed with sugar in this country. If w... Read fullWhy do I get hypoglycemia during exercise, brain fog, and fatigue?
.. read your query and from what you have mentioned it appears that you have hypoglycemic symptoms. First of all I would suggest that instead of doing finger prick testing of blood sugar it is preferable to do laboratory test for blood sugar. Secon... Read fullDo I have to stop taking ashwagandha before a surgery?Will it interact with anesthesia?
.. have read through your query in detail. Please find my observations below. 1. Ashwagandha or Indian ginseng is a well known ayurvedic herbal medicine. 2. The following constitute its important effects on the human body: It causes increase in en... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Endocrinologist Now